# SDR EWGR20150827102

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station EWGR752D
- Aircraft: N92ND
- Make and model: Cessna 525
- Aircraft serial: 5250186
- Aircraft time: 2,574 hours, 1,863 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 63541006
- Condition: Unserviceable
- Location: Zone 400
- Part time: 2,574 hours, 1,863 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  CHANNEL, REMOVED, COMPLIED WITH SURFACE AND BOLT HOLE INSPECTION IAW NDT MANUAL 20-00-01 OF CUFF, PN 6354100-6 HAD INDICATION OF AN ANOMALY IN BOLT HOLE FOR MOUNTING OF CHANNEL 6354100-7.
